Title

On Riesz Product Measures; Mutual Absolute Continuity and Singularity

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.5802/aif.1135

Keywords

Riesz Product, dissociate set, mutual singularity, absolute continuity, random Riesz product.

Publication Date

1988

Recommended Citation

Kilmer, Shelby J., and Sadahiro Saeki. "On Riesz product measures; mutual absolute continuity and singularity." In Annales de l'institut Fourier, vol. 38, no. 2, pp. 63-93. 1988.

Journal Title

Annales de l'institut Fourier

Share

COinS